Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 17 found articles
 
 
  A non-Newtonian model of the flow of mush-ice
 
 
Title: A non-Newtonian model of the flow of mush-ice
Author: Bratanow, Theodore
De Grande, Guido
Appeared in: Applied mathematical modelling
Paging: Volume 6 (1982) nr. 5 pages 7 p.
Year: 1982
Contents:
Publisher: Butterworth & Co. (Publishers) Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 17 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands